# SDR DALA2021110806876

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 61,433 hours, 8,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 ROW 16,17, AND 18 JH EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RETERMINATED PIN B AT WALL CONNECTOR FOR ROWS 16,17, AND 18. (8332056)
